# SDR HEER20141020174

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 16,472 hours
- Engine: Allsn 250C47B
- Engine time: 1,706 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120824
- Condition: Spalled
- Location: Engine
- Part time: 544 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-14-14 DUE TO METAL IN OIL.  NR 5 BEARING REMOVED DUE TO POSSIBLE SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW PART AND RETURNED TO MFG FOR FURTHER EVALUATION.
